# SDR DALA2015012800680

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 38,788 hours, 26,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BULBS INOPERATIVE ON CATWALK EMERGENCY EXIT SIGN.  REPLACED THE BULBS.  OPS CHECKED GOOD.
